Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2009, Volume 21, Number 12, Pages 76–88 (Mi mm2914)  

Automatic order conditions symbolic derivation for two-stage complex Rosenbrock scheme

A. B. Alshin, E. A. Alshina, A. G. Limonov

Moscow Institute of Electronic Technology (Technical University), Zelenograd, Moscow, Russia

Abstract: It is well known, that Rosenbrock's type schemes have good performance for stiff systems. In this paper the new algorithm for automatic order conditions symbolic derivation for Rosenbrocks type scheme with complex coefficients is introduced. Also programming issues explained in details.

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2010, 2:4, 493–503

Bibliographic databases:

Received: 22.09.2008

Citation: A. B. Alshin, E. A. Alshina, A. G. Limonov, “Automatic order conditions symbolic derivation for two-stage complex Rosenbrock scheme”, Matem. Mod., 21:12 (2009), 76–88; Math. Models Comput. Simul., 2:4 (2010), 493–503

Citation in format AMSBIB
\Bibitem{AlsAlsLim09}
\by A.~B.~Alshin, E.~A.~Alshina, A.~G.~Limonov
\paper Automatic order conditions symbolic derivation for two-stage complex Rosenbrock scheme
\jour Matem. Mod.
\yr 2009
\vol 21
\issue 12
\pages 76--88
\mathnet{http://mi.mathnet.ru/mm2914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2650499}
\zmath{https://zbmath.org/?q=an:05769307}
\transl
\jour Math. Models Comput. Simul.
\yr 2010
\vol 2
\issue 4
\pages 493--503
\crossref{https://doi.org/10.1134/S2070048210040083}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929091594}


Linking options:
  • http://mi.mathnet.ru/eng/mm2914
  • http://mi.mathnet.ru/eng/mm/v21/i12/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:298
    Full text:109
    References:42
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021